Combinatorial categorical equivalences of Dold-Kan type

Stephen Lack, Ross Street*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    We prove a class of equivalences of additive functor categories that are relevant to enumerative combinatorics, representation theory, and homotopy theory. Let X denote an additive category with finite direct sums and splitting idempotents. The class includes (a) the Dold-Puppe-Kan theorem that simplicial objects in X are equivalent to chain complexes in X; (b) the observation of Church, Ellenberg and Farb [9] that X-valued species are equivalent to X-valued functors from the category of finite sets and injective partial functions; (c) a result T. Pirashvili calls of "Dold-Kan type" and so on. When X is semi-abelian, we prove the adjunction that was an equivalence is now at least monadic, in the spirit of a theorem of D. Bourne.

    Original languageEnglish
    Pages (from-to)4343-4367
    Number of pages25
    JournalJournal of Pure and Applied Algebra
    Volume219
    Issue number10
    DOIs
    Publication statusPublished - Oct 2015

    Bibliographical note

    A corrigendum exists for this article and can be found in Journal of Pure and Applied Algebra, 224(3), p.1364-1366, doi: 10.1016/j.jpaa.2019.07.002

    Fingerprint Dive into the research topics of 'Combinatorial categorical equivalences of Dold-Kan type'. Together they form a unique fingerprint.

    Cite this